MathSciNet Relay Station
MathSciNet bibliographic data
MR1061775 14J26 (14E25 14H99)
Duflot, Jeanne; Miranda, Rick The Gaussian map for rational ruled surfaces. Trans. Amer. Math. Soc. 330 (1992), no. 1, 447–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement